# SDR ASOA2015102914065

- Difficulty date: October 29, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L CORRODED AFT OF FS 310.  BLENDED DAMAGE AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. COMPLIED WITH SRM 53-00-03-02, TR 53-51 & DWG 601R31022.
